# SDR DALA2019071104154

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 83,703 hours, 64,284 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, F, A

## Discrepancy

LEFT ENGINE FAILURE FL 310 CRUISE FLIGHT. DULL THUMP FOLLOWED BY MODERATE AIRFRAME VIBRATION. SHUT ENGINE DOWN. PERFORMING SEVERE ENGINE DAMAGE QRH CHECKLIST. INITIALLY GOT THIN SMOKE IN CABIN AND COCKPIT. PULLED FIRE HANDLE AND BLEW ONE FIRE BOTTLE. R/R #1 ENG PER WC#7100-4682LH, REFER TO LOG 5959771 AND LOG 959784. PERFORMED FULL DUCT BURNOUT PER WORK CARD 7100-2619. (LP5959770)
